MAUDE Adverse Event Report: NOBEL BIOCARE AB GÖTEBORG REPLACE SELECT TAPERED PMC 6.0 6X11.5MM; ENDOSSEOUS DENTAL IMPLANT

NOBEL BIOCARE AB GÖTEBORG REPLACE SELECT TAPERED PMC 6.0 6X11.5MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 37317
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Loss of osseointegration: (b)(6) 2025 21:47:23 cet (5001035).Mobility, tenderness and slight purulent discharge were added as conditions involved.Implant expired was (b)(6) 2023, however it was used on the patient (b)(6) 2025.Three attempts were made by customer service to obtain more information regarding this event but no answer from the customer has been received.

Brand Name
REPLACE SELECT TAPERED PMC 6.0 6X11.5MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NOBEL BIOCARE AB GÖTEBORG
bohusgatan 15
göteborg 41139
SW  41139
MDR Report Key22425581
Report Number2027971-2025-066601
Device Sequence Number7918811
Product Code DZE
UDI-Device Identifier07332747073324
UDI-Public(01)07332747073324(10)12116313(17)230721
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section F) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/21/2023
Device Catalogue Number37317
Device Lot Number12116313
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/04/2025
Event Location Outpatient Treatment Facility
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/07/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale
Date Report Sent to FDA07/08/2025